# SDR SCNA20210514031

- Difficulty date: April 15, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194DL INNER SURFACE PUNCTURED 6" FROM CENTER VENT. REPAIRED PUNCTURE 6" FROM CENTER VENT ON INNER SURFACE OF PANEL 194DL PER 737-800 SRM 53-60-70-2R-1 TABLE 201 AND SRM 51-70-05-2R-1
